# SDR UPS01835711

- Difficulty date: March 30, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3610130501N
- Condition: Corroded
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 STA. 70 LOWER CUSP TO FRAME FITTING IS CORRODED BEYOND LIMITS AT LONGERON 21R.   REMOVED AND REPLACED FITTING I.A.W. DWG. 3610130,AND SRM. 51-1-21, 51-3-0
